Welts after injecting IGF-1 Sub-Q

  1. Welts after injecting IGF-1 Sub-Q

    I have been using Igf-1 for three weeks I have two painfull hard welts(lumps) that have formed were i injected Sub-Q, Have any of you guys had or heard of some one having this problem, its already been five days! I'm getting worried please help.

  2. yup, it happens, they should go away eventually, plenty of people have mentioned this before, I wouldent worry.

  3. Read the threads. Its already been discussed how not to get them.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  4. thanks for the reply guy's,but does anyone know how long the lump will last approx? I have been injecting IM since with no problems and same results.

Similar Forum Threads

  1. IGF-1 site injection vs. sub Q??
    By pestis in forum IGF-1/GH
    Replies: 0
    Last Post: 09-23-2005, 01:25 PM
  2. Injecting IGF without wasting any of it...?
    By utk1976 in forum IGF-1/GH
    Replies: 9
    Last Post: 05-06-2005, 06:55 AM
  3. Injecting igf pre WO?
    By th0m in forum IGF-1/GH
    Replies: 6
    Last Post: 01-08-2005, 10:27 AM
  4. Why the excess blood after injections??
    By hardlyworkin in forum Anabolics
    Replies: 13
    Last Post: 11-29-2004, 09:56 AM
  5. My Bicep got HUGE after an IGF dose!!!
    By FullyBuilt in forum IGF-1/GH
    Replies: 20
    Last Post: 07-25-2004, 12:32 AM
Log in
Log in